# SDR SWIA200718905

- Difficulty date: November 24, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 24,451 hours, 36,169 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Broken
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5552 - DURING POST FLIGHT, NOTICED NR 2 MAIN WHEEL ASSEMBLY APPEARED TO BE BROKEN.  REPLACED BOTH LEFT WHEEL ASSEMBLIES, PN 3-1446-1 SN OFF 0538
PN 3-1446-1 SN OFF 777.
